S. Bellantoni and S. Cook, A new recursion-theoretic characterization of the polytime functions, Computational Complexity, vol.106, issue.2, pp.97-110, 1992.
DOI : 10.1007/BF01201998

A. Bogdanov and L. Trevisan, Average-Case Complexity, Foundations and Trends?? in Theoretical Computer Science, vol.2, issue.1, 2006.
DOI : 10.1561/0400000004

U. , D. Lago, and P. P. Toldin, A higher-order characterization of probabilistic polynomial time, FOPARA, pp.1-18, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00909376

U. , D. Lago, and S. Zuppiroli, Probabilistic recursion theory and implicit computational complexity (long version), 2014.

K. De-leeuw, E. F. Moore, C. E. Shannon, and N. Shapiro, Computability by Probabilistic Machines, Automata studies, vol.34, pp.183-198, 1956.
DOI : 10.1515/9781400882618-010

J. Gill, Computational Complexity of Probabilistic Turing Machines, SIAM Journal on Computing, vol.6, issue.4, pp.675-695, 1977.
DOI : 10.1137/0206049

J. Girard, Light Linear Logic, Information and Computation, vol.143, issue.2, pp.175-204, 1998.
DOI : 10.1006/inco.1998.2700

O. Goldreich, Foundations of Cryptography: Basic Tools, 2000.

S. Goldwasser and S. Micali, Probabilistic encryption, Journal of Computer and System Sciences, vol.28, issue.2, pp.270-299, 1984.
DOI : 10.1016/0022-0000(84)90070-9

URL : http://doi.org/10.1016/0022-0000(84)90070-9

J. Katz and Y. Lindell, Introduction to Modern Cryptography (Chapman & Hall/Crc Cryptography and Network Security Series), 2007.

S. C. Kleene, General recursive functions of natural numbers, Mathematische Annalen, vol.110, issue.1, pp.727-742, 1936.
DOI : 10.1007/BF01565439

D. Leivant, Ramified Recurrence and Computational Complexity I: Word Recurrence and Poly-time, Feasible Mathematics II, pp.320-343, 1995.
DOI : 10.1007/978-1-4612-2566-9_11

D. Leivant and J. Marion, Lambda calculus characterizations of poly-time, Fundam. Inform, vol.19, issue.12, pp.167-184, 1993.
DOI : 10.1007/BFb0037112

M. O. Rabin, Probabilistic automata, Information and Control, vol.6, issue.3, pp.230-245, 1963.
DOI : 10.1016/S0019-9958(63)90290-0

URL : http://doi.org/10.1016/s0019-9958(63)90290-0

M. O. Rabin and D. Scott, Finite Automata and Their Decision Problems, IBM Journal of Research and Development, vol.3, issue.2, pp.114-125, 1959.
DOI : 10.1147/rd.32.0114

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

E. S. Santos, Probabilistic Turing machines and computability, Proceedings of the American Mathematical Society, pp.704-710, 1969.

E. S. Santos, Computability by probabilistic turing machines. Transactions of the, pp.165-184, 1971.

R. I. Soare, Recursively enumerable sets and degrees: a study of computable functions and computably generated sets. Perspectives in mathematical logic, 1987.